MAUDE Adverse Event Report: STRYKER NEUROVASCULAR CORK TARGET XL 360 SOFT 4MM X 12CM; DEVICE, NEUROVASCULAR EMBOLIZATION

STRYKER NEUROVASCULAR CORK TARGET XL 360 SOFT 4MM X 12CM; DEVICE, NEUROVASCULAR EMBOLIZATION
Model Number M0036124120
Medical Device Problem Codes Adverse Event Without Identified Device or Use Problem (2993); Migration (4003)
Health Effect - Clinical Code Ischemia Stroke (4418)
Date of Event 02/17/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The subject device is unavailable to manufacturer.
 
Event or Problem Description
It was reported that after the study procedure within 48 hours, the patient had experienced with ischemic stroke at basilar tip.The outcome of stroke is still on going.The patient was discharged 5 days after the procedure with the modified rankin scale (mrs) of 1 and national institute of health stroke scale (nihss) of 0.No other information was provided.
 
Event or Problem Description
It was reported that after the study procedure within 48 hours, the patient had experienced with ischemic stroke at basilar tip.The outcome of stroke is still on going.The patient was discharged 5 days after the procedure with the modified rankin scale (mrs) of 1 and national institute of health stroke scale (nihss) of 0.No other information was provided.Update information: received additional information was received on 10-mar-2023 indicated that the adverse event stroke is still going.In the physician opinion, the stroke was caused by the herniated target coil (subject device) covering the right sca origin and thrombus formation and patients pre existing atherosclerotic disease.The anatomical of the stroke was located at basilar tip.
 
Additional Manufacturer Narrative
B1 adverse event/product problem - corrected from adverse event to adverse event and product problem b5 executive summary - updated f10/h6 device code grid - corrected to migration.
 
Event or Problem Description
 
Additional Manufacturer Narrative
D4 expiration date - added.H4 manufacturing date ¿updated.Due to the automated mes (manufacturing execution system) system there are controls in the manufacturing process to ensure the product met specifications upon release.The subject device was not available; therefore, a visual inspection as well as a functional evaluation could not be performed.The reported complaint could not be confirmed, and it could not be definitively determined if the device failed to meet specifications because the product was not returned.The reported event is covered in the device directions for use (dfu).As well, the risk of the reported event is documented in the risk documentation and there are current controls to mitigate the risk of the as reported event.While there are a number of potential causes for the reported issue, because review and analysis of available information failed to identify a definitive cause and the device was not returned, an assignable cause of undeterminable will be assigned to this complaint.

Brand Name
TARGET XL 360 SOFT 4MM X 12CM
Common Device Name
DEVICE, NEUROVASCULAR EMBOLIZATION
Manufacturer (Section D)
STRYKER NEUROVASCULAR CORK
ida industrial estate
model farm road
cork NA
EI  NA
Manufacturer (Section G)
STRYKER NEUROVASCULAR CORK
ida industrial estate
model farm road
cork NA
EI   NA
Manufacturer Contact
tara lopez
47900 bayside parkway
fremont, CA 94538
5104132500
MDR Report Key16493334
Report Number3008881809-2023-00110
Device Sequence Number6374559
Product Code HCG
UDI-Device Identifier07613327128338
UDI-Public07613327128338
Combination Product (Y/N)N
Initial Reporter StateWV
Initial Reporter CountryUS
PMA/510(K) Number
K153658
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 04/13/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/03/2025
Device Model NumberM0036124120
Device Catalogue NumberM0036124120
Device Lot Number23797362
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/22/2023
Supplement Date Received by Manufacturer03/10/2023
04/12/2023
Initial Report FDA Received Date03/07/2023
Supplement Report FDA Received Date03/29/2023
04/13/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured08/05/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
EXCELSIOR SL-10 MICROCATHETER (STRYKER)
Outcome Attributed to Adverse Event Other; Hospitalization;
Patient Age61 YR
Patient SexMale
Patient RaceWhite